# SDR MALA976094

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991XJ
- Make and model: Saab SF340A
- Aircraft serial: 091
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RIGHT ITT TEMP WAS 100 DEGRESS HOTTER THAN THE LEFT(605-711).  MAINTENANCE VERIFIED PROBLEM THROUGH ITT CALIBRATION, CLEANED AND RESECURED CANNON PLUG ON T4.5 TRIMMER, OPS CHECKS GOOD.
